# SDR MASA200601520

- Difficulty date: June 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 8,282 hours, 5,503 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7241 DEN - STAB FAULT STATUS MSG.  MX PERFORMED S-POST TEST AND MSG CLEARED.  ACFT CONTINUED OPERATIONS.
